Advertisement

Acta Mathematica Sinica, English Series

, Volume 34, Issue 5, pp 855–872 | Cite as

Optimal Time Decay of Navier–Stokes Equations with Low Regularity Initial Data

  • Jun Xiong Jia
Article
  • 60 Downloads

Abstract

In this paper, we study the optimal time decay rate of isentropic Navier–Stokes equations under the low regularity assumptions about initial data. In the previous works about optimal time decay rate, the initial data need to be small in H[N/2]+2(ℝ N ). Our work combined negative Besov space estimates and the conventional energy estimates in Besov space framework which is developed by Danchin. Through our methods, we can get optimal time decay rate with initial data just small in N/2−1,N/2+1N/2−1,N/2 and belong to some negative Besov space (need not to be small). Finally, combining the recent results in [25] with our methods, we only need the initial data to be small in homogeneous Besov space N/2−2,N/2N/2−1 to get the optimal time decay rate in space L2.

Keywords

Compressible fluids besov space framework optimal time decay negative Besov space 

MR(2010) Subject Classification

76N10 35Q30 35Q35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bae, H., Biswas, A., Tadmor, E.: Analyticity and decay estimates of the Navier–Stokes equations in critical Besov spaces. Arch. Rational Mech. Anal., 205, 963–991 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Bahouri, H., Chemin, J. Y., Danchin, R.: Fourier Analysis and Nonlinear Partial Differential Equations, Springer-Verlag, Berlin Heidelberg, 2011CrossRefzbMATHGoogle Scholar
  3. [3]
    Chemin, J. Y., Lerner, N.: Flot de champs de vecteurs non lipschitziens etéquations de Navier–Stokes. J. Differ. Equ., 121, 314–328 (1992)CrossRefzbMATHGoogle Scholar
  4. [4]
    Chen, Q., Miao, C., Zhang, Z.: Global well-posedness for the compressible Navier–Stokes equations with the highly oscillating initial velocity. Comm. Pure Appl. Math., 62, 1173–1224 (2010)MathSciNetzbMATHGoogle Scholar
  5. [5]
    Chen, Q., Miao, C., Zhang, Z.: Well-posedness in critical spaces for the compressible Navier–Stokes equations with density dependent viscosities. Revista Matematica Iberoam., 26, 915–946 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Chen, Q., Miao, C., Zhang, Z.: On the ill-posedness of the compressible Navier–Stokes equations in critical Besov spaces. Revista Matematica Iberoam., 31, 1375–1402 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Danchin, R.: Global existence in critical spaces for compressible Navier–Stokes equations. Invent. Math., 141, 579–614 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Danchin, R.: Global existence in critical spaces for flows of compressible viscous and heat-conductive gases. Arch. Rational Mech. Anal., 160, 1–39 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Guo, Y., Wang, Y.: Decay of dissipative equations and negative sobolev spaces. Comm. Partial Differ. Equ., 37, 2165–2208 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Hoff, D., Zumbrun, K.: Multi-dimensional diffusion waves for the Navier–Stokes equations of compressible flow. Indiana Univ. Math. J., 44, 604–676 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Hoff, D., Zumbrun, K.: Pointwise decay estimates for multi-dimensional Navier–Stokes diffusion waves. Z. Angew. Math. Phys., 48, 597–614 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Hu, X., Wang, D.: Global existence for the multi-dimensional compressible viscoelastic flows. J. Differ. Equ., 250, 1200–1231 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Kagei, Y., Kobayashi, T.: On large time behavior of solutions to the compressible Navier–Stokes equations in the half space in R3. Arch. Rational Mech. Anal., 165, 89–159 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Kagei, Y., Kobayashi, T.: Asymptotic bahavior of solutions to the compressible Navier–Stokes equations on the half space. Arch. Rational Mech. Anal., 177, 231–330 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    Kobayashi, T., Shibata, Y.: Decay estimates of solutions for the equations of motion of compressible viscous and heat-conductive gases in an exterior domain in R3. Comm. Math. Phys., 200, 621–659 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Kobayashi, T.: Some estimates of solutions for the equations of motion of compressible viscous fluid in an exterior domain in R3. J. Differ. Equ., 184, 587–619 (2002)CrossRefzbMATHGoogle Scholar
  17. [17]
    Li, D. L.: The green’s function of the Navier–Stokes equations for gas dynamics in R3. Comm. Math. Phys., 257, 579–619 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    Liu, T., Wang, W.: The pointwise estimates of diffusion waves for the Navier–Stokes equaions in odd multi-dimensions. Comm. Math. Phys., 196, 145–173 (1998)MathSciNetCrossRefGoogle Scholar
  19. [19]
    Li, H., Zhang, T.: Large time behavior of isentropic compressible Navier–Stokes system in R3. Math. Meth. Appl. Sci., 34, 670–682 (2011)CrossRefzbMATHGoogle Scholar
  20. [20]
    Matsumura, A., Nishida, T.: The initial value problem for the equation of motion of compressible viscous and heat-conductive fluids. Proc. Hpn. Acad. Ser-A, 55, 337–342 (1979)MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    Matsumura, A., Nishida, T.: The initial value problem for the equation of motion of viscous and heatconductive gases. J. Math. Kyoto. Univ., 20, 67–104 (1980)MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    Okita, M.: Optimal decay rate for strong solutions in critical spaces to the compressible Navier–Stokes equations. J. Differ. Equ., 257, 3850–3867 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  23. [23]
    Ponce, G.: Global existence of small solution to a class of nonlinear evolution equations. Nonlinear Anal., 9, 339–418 (1985)MathSciNetCrossRefGoogle Scholar
  24. [24]
    Tan, Z., Wang, Y., Wang, Y.: Decay estimates of solutions to the compressible Euler–Maxwell system in ℝ3. J. Differ. Equ., 257, 2846–2873 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  25. [25]
    Wang, C., Wang, W., Zhang, Z.: Global well-posedness of compressible Navier–Stokes equations for some classes of large initial data. Arch. Rational Mech. Anal., 213, 171–214 (2014)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag GmbH Germany, part of Springer Nature 2017

Authors and Affiliations

  1. 1.Department of MathematicsXi’an Jiaotong UniversityXi’anP. R. China
  2. 2.Beijing Center for Mathematics and Information Interdisciplinary Sciences (BCMIIS)BeijingP. R. China

Personalised recommendations